MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-6PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-6PLATES; IMPLANT
Catalog Number 78-92006
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the device did not fit.
 
Additional Manufacturer Narrative
Correction: b1, b2.Update: h6.The reported event is considered as confirmed.The reported issue was confirmed through post-operative scans, which showed that the patient's maxilla was not positioned as planned during surgery.The patient received facial id plates and tmj implants, but the surgeon had to modify the ramus to properly fit the joints.The sales rep confirmed all splints were used and there were no issues with the guides or plates.An investigation by the engineering and design teams revealed that the final plates matched the original design and manufacturing specifications.3d systems also found no deviations in the planning or manufacturing files.However, the misplacement of the maxilla during surgery was likely due to insufficient removal of patient anatomy during the resection, which affected the maxilla's vertical movement and the fitting of the tmj implants.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.
 
Event or Problem Description
It was reported that the device did not fit.

Brand Name
FACIAL ID-ORTHOG-6PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20299636
Report Number0008010177-2024-00104
Device Sequence Number8866670
Product Code JEY
UDI-Device Identifier07613327370867
UDI-Public07613327370867
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-92006
Device Lot Number2408091042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown